Wednesday, October 01, 2014
Introducing Mood 24/7, a new tool that helps you track your mood from day to day using your mobile phone. Try it today!

Monday, December 13, 2010 dilipray, Community Member, asks

Q: TAKING RISPOND PLUS TABLETS ANY SIDE EFFECT OF SEXTUAL

Answer This
Answers (1)
Christina Bruni, Health Guide
1/ 8/11 9:45am

The SZ drugs in a minority of people can cause a dampening of the libido that is a lessening of the sex drive.  So yes there can be a sexual side effect.

 

Regards,

Christina

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By dilipray, Community Member— Last Modified: 06/12/12, First Published: 12/13/10